# SDR QXEA0300241

- Difficulty date: February 6, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,669 hours, 3,161 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 8201003004
- Part serial: 00024257
- Condition: Failed
- Location: Zone 100
- Part time: 2,669 hours, 3,161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUP- FLIGHT 397 - AIRCRAFT DIVERTED WHEN THE CREW WAS UNABLE TO PRESSURIZE OVER 1.0. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE ELECTRONIC CONTROL UNIT AND THE ENVIRONMENTAL CONTROL SYSTEM CONTROLLER. OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
